Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Abscess after injecting heroin, applied antibiotic cream, ammonia odor. Help

i have two abscesses from injecting heroin ,one on my stomach and one on my right buttock area and it drained last it has a very strong ammoniated odor after removing the bandage i placed upon it applying antibiotic topical cream..i am petrified..i even discontinued my drug usage and am awaiting a bed date to a chemical dependancy question is why does it smell lkike that,also i am afraid to go to emergency room in fear of their opinion of me..please help me gain the courage to goto hospital by explaining the danger of these symptoms.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The abscesses after injecting heroin are an ominous sign and it indicates that you are most likely to be dependent on the heroin. I believe you need to consult a psychiatrist who is a specialist in substance use disorders since your life is at stake and you are risking it if you plan on continuing the use of this substance. I also think that the smell is due to an infection that has been spreading due to unhygienic needle practices and that you need to go to the hospital or call 911 if you are hesitant to go to the hospital yourself. Please do so as soon as possible as this could be fatal.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor